# SDR SWIA201334478

- Difficulty date: August 2, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 26,182 hours, 22,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT RBL9.50 WL142.  FAILED NDT INSPECTION.  C-CHECK REPAIRED IAW REO.
